# SDR IPXA2024050268880

- Difficulty date: April 12, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 67,574 hours, 16,925 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA73483
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AVIONIC COMP INSIDE AREA STA 457-475 RH SIDE FUSELAGE FRAME HAS CRACKED.  74-026 ATA CODE 53. ACCOMPLISHED REPAIR REF. EO-90200-REQ1 (VT-SAA EA 011-5310-01-B0191, REV. IR).
